# SDR SWIA200718369

- Difficulty date: April 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 12,054 hours, 10,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE HAS EVIDENCE OF CORROSION, DISCOVERED AT C-CHECK.  REPLACED SERVICE DOOR THRESHOLD PLATE WITH A NEW PLATE PER CRJ 200 AMM 53-20-31-00-801.
